Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On sequences not containing a large sum-free subsequence

Author: S. L. G. Choi
Journal: Proc. Amer. Math. Soc. 41 (1973), 415-418
MSC: Primary 10L05
MathSciNet review: 0325563
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A subsequence of a sequence of integers is said to be sum-free if no integer of the subsequence is the sum of distinct integers of this same subsequence. In this paper we shall prove, provided $ n$ is sufficiently large, that there exists a sequence of $ n$ integers whose largest sum-free subsequence has at most $ cn{(\log \log n)^{ - 1/2}}$ integers, where $ c$ is an absolute constant.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10L05

Retrieve articles in all journals with MSC: 10L05

Additional Information

PII: S 0002-9939(1973)0325563-X
Keywords: Sum-free, subsequence, arithmetic progressions
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia